American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] M. Miklavcic and C. Y. Wang. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006) 283-290. MR 2243864.
Abstract, references, and article information
View Article: PDF

[32] R. Natalini and F. Rousset. Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 134 (2006) 2251-2258. MR 2213697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Viorel Barbu, Irena Lasiecka and Roberto Triggiani. Tangential boundary stabilization of Navier-Stokes equations. Memoirs of the AMS 181 (2006) MR 2215059.
Book volume table of contents   

[34] Tian Ma and Shouhong Wang. Block stability of divergence-free vector fields on manifolds with nonzero genus. Math. Surveys Monogr. 119 (2005) 81-108.
Book volume table of contents   
View Article: PDF

[35] Tian Ma and Shouhong Wang. Structure classification of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 17-49.
Book volume table of contents   
View Article: PDF

[36] Tian Ma and Shouhong Wang. Structural stability of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 51-80.
Book volume table of contents   
View Article: PDF

[37] Tian Ma and Shouhong Wang. Structural bifurcation for one-parameter families of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 157-201.
Book volume table of contents   
View Article: PDF

[38] Tian Ma and Shouhong Wang. Structural stability of solutions of Navier-Stokes equations. Math. Surveys Monogr. 119 (2005) 109-155.
Book volume table of contents   
View Article: PDF

[39] Tian Ma and Shouhong Wang. Two examples. Math. Surveys Monogr. 119 (2005) 203-227.
Book volume table of contents   
View Article: PDF

[40] Tian Ma and Shouhong Wang. Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics. Math. Surveys Monogr. 119 (2005) MR MR2165493.
Book volume table of contents   

[41] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ricardo H. Nochetto and Jae-Hong Pyo. Error estimates for semi-discrete gauge methods for the Navier-Stokes equations. Math. Comp. 74 (2005) 521-542. MR 2114636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yann Brenier, Roberto Natalini and Marjolaine Puel. On a relaxation approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 132 (2004) 1021-1028. MR 2045417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Avner Friedman and Juan J. L. Velázquez. Time-dependent coating flows in a strip, Part I: The linearized problem. Trans. Amer. Math. Soc. 349 (1997) 2981-3074. MR 1422605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. A. Nicolaides and X. Wu. Analysis and convergence of the MAC scheme. II. Navier-Stokes equations. Math. Comp. 65 (1996) 29-44. MR 1320897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Ben Yu Guo. A spectral method for the vorticity equation on the surface . Math. Comp. 64 (1995) 1067-1079. MR 1297463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Tian Xiao Zhou and Min Fu Feng. A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations . Math. Comp. 60 (1993) 531-543. MR 1164127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Christophe Devulder, Martine Marion and Edriss S. Titi. On the rate of convergence of the nonlinear Galerkin methods . Math. Comp. 60 (1993) 495-514. MR 1160273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Geneviève Raugel and George R. Sell. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions . J. Amer. Math. Soc. 6 (1993) 503-568. MR 1179539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3